# SDR DXTA200803113

- Difficulty date: June 12, 2008
- Submitted: February 21, 2009
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Gulstm 200
- Aircraft serial: 120
- Aircraft time: 2,481 hours, 1,509 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT 65KTS EMERGENCY EXIT EICAS CAME ON. T/O REJECTED AND RETURNED TO RAMP.  SEVERAL PLACES OF LOOSE HARDWARE IN THE MOUNTING AREA, REINSTALLED SWITCH PLATE AND CHECKED OPERATION SWITCH NOW OPERATING WHEN THE EMERGENCY EXIT HANDLE MOVES APPROXIMATELY .3750 INCH FROM THE STOWED POSTION.  REINSTALLED ACCESS PANELS WORK IAW MM 52-20-00.
